Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: Article
Number of items: 1.


Inc, Mustafa and Az-Zo'bi, E. A. and Jhangeer, Adil and Rezazadeh, Hadi and Ali, Muhammad Nasir and Kaabar, Mohammed K. A. (2021) New soliton solutions for the higher-dimensional non-local ito equation. Nonlinear Engineering - Modeling and Application, 10 (1). pp. 374-384. ISSN 2192-8010, DOI

This list was generated on Sun Jul 21 03:51:31 2024 +08.